# SDR AWXA9700397

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69774969
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RIGHT LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  WITH GEAR HANDLE IN THE UP POSITION THE RED GEAR UNSAFE STAYED ON.  REMOVED AND REPLACED RT MAIN GEAR ACTUATOR.  LEAK AND OPS CHECK GOOD.
